# SDR 95ZZZX1123

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28464
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0629
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Defective
- Location: Battery Connect
- Component: Narco
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELT BATTERY REMOVED FROM CALENDAR TIME REPLACEMENT.  ELT WOULD NOT HAVE FUNCTIONED SINCE THE BATTERY WIRES WERE NOT CONNECTED TO THE TRANSMITTER.
